# SDR GLBA2001098

- Difficulty date: May 10, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N151UX
- Make and model: Beech 1900D
- Aircraft serial: UE151
- Aircraft time: 14,063 hours, 21,306 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE HI ILLUMINATED ON CLIMBOUT.  CLEANED AND RESEALED EMERGENCY EXIT DOOR, OPS CHECKED SYSTEM SATISFACTORY.
